Advertisement

Reactions Weekly

, Volume 1778, Issue 1, pp 231–231 | Cite as

Hydrochlorothiazide/lisinopril/mirtazapine

Hypertriglyceridaemia and pancreatitis: case report
Case report
  • 1 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 46-year-old woman developed hypertriglyceridemia during treatment with mirtazapine for depression. Additionally, she developed pancreatitis during treatment with mirtazapine, lisinopril and hydrochlorothiazide [routes not stated; not all dosages and time to reactions onsets stated].

The woman presented to the emergency department with severe abdominal pain, leg and lower back pain for several days. Her medical history included gout, depression, anxiety, chronic back pain and hypertension. Three months prior to admission, she was hospitalised for similar symptoms. At that time laboratory findings revealed sodium 132 mEq/L (normal range 135−145), chloride 110 mEq/L (normal range (98−108), bicarbonate 9 mEq/L (normal range: 24−30), blood urea nitrogen 36 mg/dL (normal range:...

Reference

  1. Bowers RD, et al. Mirtazapine-Induced Pancreatitis-A Case Report. Journal of Pharmacy Practice 32: 586-588, No. 5, Oct 2019. Available from: URL: http://doi.org/10.1177/0897190018760645 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations